# SDR 04FDEA00027

- Difficulty date: January 5, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Component: Winglet
- Component part number: ARB77748
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WINGLET FOUND CRACKED.  RT WING LOWER WINGLET SUPPORT RIB REMOVED AND NEW RIB INSTALLED   AS PER SRM 51-33-01 VOL. II.
